# SDR QXEA2018032700120

- Difficulty date: March 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 2,613 hours, 1,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Stowage Box Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATCH ON AFT FLIGHT ATTENDANT EMERGENCY STOWAGE DOOR VERY DIFFICULT TO OPEN.  OUT OF SERVICE.  LUBRICATED THE LATCH.   DOOR OPENS & CLOSES NORMALLY.  RETURN TO SERVICE.
